# SDR IPXA10158565

- Difficulty date: February 11, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 5,666 hours, 3,462 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:5 YR, MAIN DECK CARGO COMPARTMENT FLOORBOARD 262TF BROKEN.     FABBED FLOOR PANEL IAW EO A300-5320-16407-D, APPX. B.
